Journal of Applied Mathematics and Physics

Vol.4 No.4(2016), Paper ID 65873, 9 pages

DOI:10.4236/jamp.2016.44080

 

On the Strongly Damped Wave Equations with Critical Nonlinearities

 

Qinghua Zhang

 

Department of Mathematics, Nantong University, Nantong, China

 

Copyright © 2016 Qinghua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Zhang, Q. (2016) On the Strongly Damped Wave Equations with Critical Nonlinearities. Journal of Applied Mathematics and Physics, 4, 697-705. doi: 10.4236/jamp.2016.44080.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.